Journal of Mathematical Sciences

, Volume 77, Issue 1, pp 2968–2982 | Cite as

Spectral properties of reflectionless Jacobi matrices

  • L. K. Maslov


Spectral Property Jacobi Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. A. Marchenko, “The Cauchy problem for the Korteweg—de Vries equation with nondecreasing initial data,” in: Integrability and Kinetic Equations for Solitons [in Russian], Naukova Dumka, Kiev (1990), pp. 168–212.Google Scholar
  2. 2.
    N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Oliver and Boyd, Edinburgh (1965).Google Scholar
  3. 3.
    S. Novikov, S. V. Manakov, L. P. Pitaevskii, and V. E. Zakharov, Theory of Solitons. The Inverse Scattering Method, Consultants Bureau, New York (1984).Google Scholar
  4. 4.
    V. A. Marchenko, Sturm-Liouville Operators and Applications, Birkhäuser, Basel (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • L. K. Maslov

There are no affiliations available

Personalised recommendations